Cohomologies and analytic differential forms
Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 569-573
Cet article a éte moissonné depuis la source Math-Net.Ru
A proof that homology groups $H^k(X;\mathscr O_X)$ of aЁcomplex analytic space $X$, countable at infinity and locally smoothly contractible, with coefficients in the lattice bundle $\mathscr O_X$, are canonically isomorphic to the corresponding homology groups $H^k\Gamma(X;\matscr A_X^{0,*})$ of the finite complex of analytic differential forms $\Gamma(X\mathscr A_X^{0,*})$ with the exterior differential $d''$ as a coboundary operator.
@article{MZM_1971_9_5_a10,
author = {V. D. Golovin},
title = {Cohomologies and analytic differential forms},
journal = {Matemati\v{c}eskie zametki},
pages = {569--573},
year = {1971},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a10/}
}
V. D. Golovin. Cohomologies and analytic differential forms. Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 569-573. http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a10/